# SDR ASMF200507002

- Difficulty date: July 5, 2005
- Submitted: July 9, 2005
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 42,649 hours, 30,729 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pseu
- Part number: 833605
- Part serial: 50
- Condition: Failed
- Location: Rudder
- Part time: 228 hours, 139 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO RUDDER TRAVEL UNRESTRICTED, FLAP SLAT DISAGREE AND BOTH MAIN LANDING GEAR RED LIGHTS TURNED ON.  BITE TO SWC AND PSEU PERFORMED, NOT CONFIRMING FAILURE. TECHNICAL PERSONNEL SENT TO STATION AND PSEU REPLACED IAW MM 32-60-04, FLAP-SLAT OPERATIONAL TESTS AND ENGINE RUNNING TEST IN FLIGHT MODE WERE PERFORMED,  ALL CORRECT.  ADDITIONALLY, RUDDER RESTRICTION TEST PERFORMED AND BOTH WING PROXIMITY SENSORS CLEANED, TESTED CORRECT.  OVERWEIGHT LANDING CHECK PERFORMED IAW MM 05-51-04, ALL CORRECT.
